A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 33/2 (2013)

Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Saïd Abbas, Mouffak Benchohra

Fractional order Riemann-Liouville integral inclusions with two independent variables and multiple delay
Opuscula Math. 33 (2013), 209-222   Pełny tekst/Article:   pdf  pdf  (160kB)

Wojciech Banaś

Some generalized method for constructing nonseparable compactly supported wavelets in L2(R2)
Opuscula Math. 33 (2013), 223-235   Pełny tekst/Article:   pdf  pdf  (140kB)

Jianqing Chen, Eugénio M. Rocha

Existence of solution of sub-elliptic equations on the Heisenberg group with critical growth and double singularities
 Opuscula Math. 33 (2013), 237-254   Pełny tekst/Article:   pdf  pdf  (430kB)

Ishak Derrardjia, Abdelouaheb Ardjouni, Ahcene Djoudi

Stability by Krasnoselskii's theorem in totally nonlinear neutral differential equations
Opuscula Math. 33 (2013), 255-272   Pełny tekst/Article:   pdf  pdf  (179kB)

R. M. El-Ashwah, M. K. Aouf, A. A. M. Hassan, A. H. Hassan

A unified representation of some starlike and convex harmonic functions with negative coefficients
Opuscula Math. 33 (2013), 273-281   Pełny tekst/Article:   pdf  pdf  (126kB)

Michael Gil'

Inequalities for regularized determinants of operators with the Nakano type modulars
Opuscula Math. 33 (2013), 283-291   Pełny tekst/Article:   pdf  pdf  (168kB)

John R. Graef, Shapour Heidarkhani, Lingju Kong

Multiple solutions for systems of multi-point boundary value problems
Opuscula Math. 33 (2013), 293-306   Pełny tekst/Article:   pdf  pdf  (205kB)

Georgios Katsouleas, John Maroulas

Variational characterizations for eigenfunctions of analytic self-adjoint operator functions
Opuscula Math. 33 (2013), 307-321   Pełny tekst/Article:   pdf  pdf  (150kB)

Vasile Lupulescu, Cristina Lungan

Random integral equations on time scales
Opuscula Math. 33 (2013), 323-335   Pełny tekst/Article:   pdf  pdf  (162kB)

Fazlollah Soleymani

A new method for solving ill-conditioned linear systems
Opuscula Math. 33 (2013), 337-344   Pełny tekst/Article:   pdf  pdf  (165kB)

Jun-Ming Xu, Min Xu

The forwarding indices of graphs - a survey
Opuscula Math. 33 (2013), 345-372   Pełny tekst/Article:   pdf  pdf  (184kB)

Jianfu Yang, Yimin Zhou

Existence of critical elliptic systems with boundary singularities
Opuscula Math. 33 (2013), 373-390   Pełny tekst/Article:   pdf  pdf  (192kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie